Alert archive / Texas / Gale Watches in 2012
Gale Watch 2, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale watch at Dec 9, 2012, 3:51 AM CST. It took effect at Dec 10, 2012, 8:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 9, 2012, 3:51 AM CST (09:51 UTC)
- In effect from
- Dec 10, 2012, 8:00 AM CST
- Expired
- Dec 9, 2012, 2:56 PM CST
- In force
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
366 WHUS74 KCRP 090951 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 351 AM CST SUN DEC 9 2012 GMZ250-255-270-275-091800- /O.NEW.KCRP.GL.A.0002.121210T1400Z-121210T2200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 351 AM CST SUN DEC 9 2012 ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. * WINDS: STRONG NORTHERLY WINDS WILL INCREASE BEHIND A COLD FRONT MONDAY MORNING. WINDS WILL INCREASE TO AROUND 30 KNOTS WITH GALE FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS POSSIBLE. WINDS WILL BEGIN TO SUBSIDE LATE IN THE AFTERNOON ON MONDAY. * SEAS: SEAS WILL BUILD BETWEEN 7 AND 11 FEET OVER THE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ TB
3 follow-up statements
916 WHUS74 KCRP 091010 CCA MWWCRP URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 405 AM CST SUN DEC 9 2012 ...GALE FORCE WIND GUSTS ANTICIPATED MONDAY MORNING INTO MONDAY AFTERNOON... .A STRONG COLD FRONT WILL MOVE ACROSS THE GULF WATERS ON MONDAY MORNING. VERY STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE COLD FRONT WITH WIND SPEEDS INCREASING TO AROUND 30 KNOTS. GALE FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS WILL ALSO BE POSSIBLE. WINDS WILL BEGIN TO DIMINISH LATE IN THE AFTERNOON ON MONDAY. GMZ250-255-270-275-091830- /O.NEW.KCRP.GL.A.0002.121210T1400Z-121210T2200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 405 AM CST SUN DEC 9 2012 ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. * WINDS: STRONG NORTHERLY WINDS WILL INCREASE BEHIND A COLD FRONT MONDAY MORNING. WINDS WILL INCREASE TO AROUND 30 KNOTS WITH GALE FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS POSSIBLE. WINDS WILL BEGIN TO SUBSIDE LATE IN THE AFTERNOON ON MONDAY. * SEAS: SEAS WILL BUILD BETWEEN 7 AND 11 FEET OVER THE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ TB
580 WHUS74 KCRP 091531 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 931 AM CST SUN DEC 9 2012 ...GALE FORCE WIND GUSTS ANTICIPATED MONDAY MORNING INTO MONDAY AFTERNOON... .A STRONG COLD FRONT WILL MOVE ACROSS THE GULF WATERS EARLY MONDAY MORNING. VERY STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE COLD FRONT WITH WIND SPEEDS INCREASING TO AROUND 30 KNOTS. GALE FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS WILL ALSO BE POSSIBLE. WINDS WILL BEGIN TO DIMINISH LATE IN THE AFTERNOON ON MONDAY. GMZ230-235-092130- /O.NEW.KCRP.SC.Y.0060.121210T1200Z-121210T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 931 AM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 3 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM CST MONDAY. * WINDS AND WAVES: STRONG NORTHERLY WINDS WILL INCREASE BEHIND A COLD FRONT EARLY MONDAY MORNING. WINDS WILL INCREASE TO 25 TO 30 KNOTS EARLY MONDAY MORNING. ROUGH TO VERY ROUGH BAY CONDITIONS ARE EXPECTED. WINDS AND BAY CONDITIONS WILL BEGIN TO SUBSIDE LATE IN THE AFTERNOON ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-270-275-092130- /O.CON.KCRP.GL.A.0002.121210T1400Z-121210T2200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 931 AM CST SUN DEC 9 2012 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. * WINDS: STRONG NORTHERLY WINDS WILL INCREASE BEHIND A COLD FRONT MONDAY MORNING. WINDS WILL INCREASE TO AROUND 30 KNOTS WITH GALE FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS POSSIBLE. WINDS WILL BEGIN TO SUBSIDE LATE IN THE AFTERNOON ON MONDAY. * SEAS: SEAS WILL BUILD BETWEEN 7 AND 11 FEET OVER THE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ JR
782 WHUS74 KCRP 092056 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 256 PM CST SUN DEC 9 2012 ...GALE FORCE WIND ANTICIPATED MONDAY MORNING INTO MONDAY AFTERNOON ACROSS THE MIDDLE TEXAS GULF WATERS... .A STRONG COLD FRONT WILL MOVE ACROSS THE GULF WATERS EARLY MONDAY MORNING. VERY STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE COLD FRONT WITH WIND SPEEDS INCREASING TO AROUND 30 KNOTS. GALE FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS ARE LIKELY. THE WIND WILL GRADUALLY WEAKEN MONDAY AFTERNOON AND NIGHT. GMZ250-255-270-275-100500- /O.UPG.KCRP.GL.A.0002.121210T1400Z-121210T2200Z/ /O.NEW.KCRP.GL.W.0005.121210T1200Z-121210T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 256 PM CST SUN DEC 9 2012 ...GALE WARNING IN EFFECT FROM 6 AM TO 3 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 3 PM CST MONDAY. * WINDS: VERY STRONG NORTHERLY WINDS WILL INCREASE BEHIND A COLD FRONT EARLY MONDAY MORNING. WINDS WILL INCREASE TO AROUND 30 KNOTS WITH GALE FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS LIKELY. * SEAS: SEAS WILL BUILD BETWEEN 7 AND 11 FEET OVER THE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-100500- /O.CON.KCRP.SC.Y.0060.121210T1200Z-121210T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 256 PM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST MONDAY. * WINDS AND WAVES: STRONG NORTHERLY WINDS WILL INCREASE BEHIND A COLD FRONT EARLY MONDAY MORNING. WINDS WILL INCREASE TO 25 TO 30 KNOTS EARLY MONDAY MORNING. ROUGH TO VERY ROUGH BAY CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JR
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale watch went out at Dec 8, 10:54 PM CST, 4 hours 57 minutes earlier.
Area forecast discussion, Dec 8, 10:54 PM CST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1054 PM CST SAT DEC 8 2012 .DISCUSSION...NOTE AVIATION DISCUSSION BELOW. && .AVIATION...NO SIGNIFICANT CHANGES TO THE PREVIOUS AVIATION DISCUSSION. ANTICIPATE MVFR CONDITIONS TO DEVELOP OVERNIGHT WITH VFR CONDITIONS BY MID/LATE MORNING. INCREASING ONSHORE FLOW DURING THE LATE MORNING/EARLY AFTN YET WIND WILL DECREASE SIGNIFICANTLY AFTER 00Z MONDAY OWING TO A COLD FRONT EXPECTED TO MOVE ACROSS SOUTH TEXAS DRG THE 06-12Z MONDAY PERIOD. ISOLD/SCT CONVECTION EXPECTED TO DEVELOP NEAR THE FRONT WITH ASSOICATED MVFR CONDITIONS. && .PREV DISCUSSION... /ISSUED 938 PM CST SAT DEC 8 2012/ DISCUSSION...ANOTHER NIGHT OF WARM AND MUGGY CONDITIONS EXPECTED ACROSS SOUTH TEXAS AS DEW POINT TEMPERATURES ARE IN THE MID/UPPER 60S FOR MUCH OF THE REGION. PATCHY FOG IS EXPECTED TO DEVELOP AFTER MIDNIGHT...HOWEVER SURFACE WIND SPEEDS SHOULD PREVENT DENSE FOG FROM DEVELOPING. ONLY MADE A FEW ADJUSTMENTS TO ONGOING TEMPERATURE TRENDS FOR THIS EVENING. PREV DISCUSSION... /ISSUED 540 PM CST SAT DEC 8 2012/ DISCUSSION...NOTE AVIATION DISCUSSION BELOW. AVIATION...ANTICIPATE A TRANSITION TO MVFR CONDITIONS (CEILINGS AND TO A LESSER EXTENT VISIBILITY RESTRICTIONS) AND LIGHT ONSHORE SFC FLOW OVER MUCH OF THE REGION OVERNIGHT (EXCEPT FOR 5-10KT WIND NEAR THE IMMEDIATE COAST.) THEN A TRANSITION TO VFR WITH INCREASING ONSHORE SFC WIND BY LATE MORNING/EARLY AFTN. PREV DISCUSSION... /ISSUED 306 PM CST SAT DEC 8 2012/ SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...SIMILAR PATTERN ONCE AGAIN TONIGHT...HOWEVER SURFACE WINDS ARE JUST A BIT HIGHER THAN LAST NIGHT. 925 WINDS ARE ALSO ELEVATED AGAIN TONIGHT...SO HAVE LESS CONFIDENCE IN EXTENT OF FOG FORMATION. MAY SEE MAINLY STRATUS AGAIN FOR MOST OF THE AREA...BUT HAVE KEPT PATCHY FOG IN THE FORECAST. STRATUS TO CU ARE IS EXPECTED AGAIN TOMORROW WITH PARTLY TO MOSTLY CLOUDY SKIES. TEMPERATURES WILL WARM UP ONCE AGAIN TO WELL ABOVE NORMAL. HAVE KEPT TEMPS A BIT WARMER THAN TODAY...THOUGH BASED ON MORE CLOUD COVER HAVE DECREASED JUST A BIT FROM PREVIOUS FORECAST. WILL KEEP SLIGHT CHANCE POPS IN NORTHEAST QUADRANT OF FORECAST AREA SUNDAY AFTERNOON WITH GOOD MOISTURE CONVERGENCE AND A FAVORABLE UPPER LEVEL JET POSITION. CAPE OVER 1000 J/KG IN THIS AREA...SO COULD GET SOME CONVECTION DEVELOPING...ESPECIALLY WITH SEA BREEZE INTERACTION. FRONT TIMING HAS NOT CHANGED MUCH SINCE PREVIOUS MODEL RUNS WITH THE EXPECTED PASSAGE BETWEEN 05Z AND 11Z ACROSS THE AREA. COULD SEE A BRIEF PERIOD OF FOG JUST AHEAD OF THE FRONT...BUT PERIOD OF LIGHT WINDS IS QUITE SHORT FOR MOST OF THE AREA SO HAVE NOT INCLUDED IN FORECAST AT THIS TIME. BEHIND THE FRONT EXPECT A PRETTY QUICK DECREASE IN TEMPS/DEWPOINTS...AND AN INCREASE IN WIND SPEEDS. POPS ALONG THE FRONT STILL SOMEWHAT QUESTIONABLE. DID NOT WANT TO BRING DOWN POPS WITHOUT MORE CONFIDENCE...BUT DO HAVE SOME DOUBTS IN 40 POPS ALL THE WAY SOUTH TO CORPUS AND EASTERN KLEBERG COUNTY. GFS IS THE ONLY MODEL REALLY THIS FAR SOUTH WITH QPF...NAM...ECMWF...AND CMC ALL KEEP BULK OF THE MOISTURE MUCH FARTHER TO THE NORTH. WILL STILL HAVE SOME CAPE...AND MODERATE SHEAR AHEAD OF THE FRONT...SO COULD SEE A STRONGER STORM OR TWO IN THE NORTHEAST...BUT TIMING ISNT FAVORABLE IN THE LATE EVENING AND OVERNIGHT. LONG TERM (MONDAY THROUGH FRIDAY NIGHT)...WELL ADVERTISED COLD FRONT WILL MOVE OFF THE COAST AT THE START OF THE PERIOD (12-13Z). MARGINAL INSTABILITY AHEAD OF THE BOUNDARY (CAPES 500-1000 J/KG) COMBINED WITH STRONG SFC FORCING WILL RESULT IN A NARROW LINE OF SHOWERS AND A FEW THUNDERSTORMS. THREAT OF STRONG STORMS LOOKS MINIMAL GIVEN THE TIME OF DAY AND SWLY H85 FLOW AHEAD OF THE BOUNDARY. HOWEVER 0-6KM BULK SHEAR AND UPR JET WOULD SUPPORT VERTICALLY TILTED UPDRAFTS...SHOULD STORMS DEVELOP. STRONG COLD ADVECTION IN THE WAKE OF THE BOUNDARY WILL RESULT IN HIGH END SCA'S IN THE MARINE AREAS (BORDERLINE GALE OVER THE OFFSHORE WATERS.) MAX TEMPERATURES WILL ONLY REACH THE LOW TO MID 50S ON MONDAY WITH BREEZY/WINDY CONDITIONS. CRITICAL FIRE DANGER LEVELS WILL NOT BE MET BECAUSE OF THE FUEL DRYNESS STIPULATION (GRASSES NOT YET CURED). STILL EXPECTING A LIGHT FREEZE ACROSS THE NORTHERN CWA TUE MORNING...GIVEN THE CLEAR SKIES...LOW DWPTS AND SFC RIDGE AXIS OVHD...WITH A REPEAT EPISODE WED AM. ONSHORE FLOW RETURNS WED AFTN AS THE SFC RIDGE SHIFTS EAST AND LOW PRESSURE DEVELOPS IN THE CENTRAL PLAINS. CLOUDS RETURN WED NGT/THU DUE TO STRONG MOISTURE ADVECTION AHEAD OF THE NEXT UPR TROUGH DIVING INTO THE DESERT SW. COULD BE A FEW STREAMER SHOWERS ALONG THE UPR COAST. OTHERWISE THE MAIN ENERGY WITH THIS SYSTEM WILL PASS WELL NORTH OF SOUTH TEXAS WITH NO SIGNIFICANT OPPORTUNITIES FOR RAINFALL. BOTH THE GFS AND EC IN AGREEMENT THAT A WEAK FRONT WILL MOVE THROUGH THE AREA FRIDAY NIGHT/SAT WITH DRYING BEHIND THE BOUNDARY. AFTER A COLD START TO THE WEEK...TEMPERATURES WILL GRADUALLY MODERATE TO NEAR NORMAL LEVELS BY MID-LATE WEEK. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 66 87 51 57 37 / 10 10 40 20 10 VICTORIA 62 83 47 52 31 / 10 30 50 10 10 LAREDO 69 86 51 59 39 / 10 10 20 10 10 ALICE 64 88 49 57 36 / 10 10 30 10 10 ROCKPORT 69 82 52 58 36 / 10 20 50 20 10 COTULLA 65 86 47 55 32 / 10 10 20 10 10 KINGSVILLE 64 87 51 57 36 / 10 10 40 20 10 NAVY CORPUS 70 80 53 59 43 / 10 10 40 30 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && WC/87...AVIATION
Hazardous weather outlook, Dec 8, 8:42 AM CST, 19 hours 9 minutes before
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
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 9:31 AM CST | Small Craft Advisory | CRP | 42 hr | |
| Dec 9, 2:51 PM CST | Wind Advisory | CRP | Kleberg, Nueces, San Patricio | 21 hr |
| Dec 9, 2:56 PM CST | Gale Warning | CRP | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.